MathSciNet Relay Station
MathSciNet bibliographic data
MR117890 (22 #8664) 65.00 (35.00)
Nitsche, Joachim; Nitsche, Johannes C. C. Error estimates for the numerical solution of elliptic differential equations. Arch. Rational Mech. Anal. 5 1960 293–306 (1960).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement